# SDR UALA2013062804531

- Difficulty date: June 27, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681 Lbl 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1681, LBL 52 FLOORBEAM ANGLE HAS CORROSION BS 1681, LBL 52. REPAIR IN COMPLIANCE WITH NON ROUTINE NR 20419.  R & R ANGLE IAW SRM 51-40-02, PAR 7, FIG 12.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02, PARA 7, FIG 12.
